# SDR ASOA03392

- Difficulty date: August 21, 2003
- Submitted: September 16, 2003
- Operation: Air carrier
- Aircraft: N848AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7339
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE LEFT AND RIGHT BATT RIB ASSEMBLY AT WLS 53.60 WERE FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REPAIRED THE LEFT AND RIGHT BATT RIB ASSEMBLY AT WS 53-60 IAW ASA EO 600-57-039A.  (M)
